uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Drinfeld-Sokolov reduction for difference operators and deformations of W-algebras - II. The general semisimple case
Uppsala University.
Uppsala University.
1998 (English)In: COMMUNICATIONS IN MATHEMATICAL PHYSICS, ISSN 0010-3616, Vol. 192, no 3, 631-647 p.Article in journal (Other scientific) Published
Abstract [en]

The paper is the sequel to [9]. We extend the Drinfeld-Sokolov reduction procedure to q-difference operators associated with arbitrary semisimple Lie algebras. This leads to a new elliptic deformation of the Lie bialgebra structure on the associated loop

Place, publisher, year, edition, pages
SPRINGER VERLAG , 1998. Vol. 192, no 3, 631-647 p.
Keyword [en]
URN: urn:nbn:se:uu:diva-71190OAI: oai:DiVA.org:uu-71190DiVA: diva2:99101
Addresses: Semenov-Tian-Shansky MA, Univ Bourgogne, Dijon, France. Univ Bourgogne, Dijon, France. Uppsala Univ, Inst Theoret Phys, Uppsala, Sweden. VA Steklov Math Inst, St Petersburg 191011, Russia.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 126 hits
ReferencesLink to record
Permanent link

Direct link